Title: Naturally reductive homogeneous spaces and generalized heisenberg groups
Authors: Tricerri, F ×
Vanhecke, Lieven #
Issue Date: 1984
Publisher: Kluwer academic publ
Series Title: Compositio mathematica vol:52 issue:3 pages:389-408
ISSN: 0010-437X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science